# SDR SWAA2023053142055

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET AFT (CARBON FIBER) SPAR ;SIGNS OF DELAMINATION AND LOOSE FIBERS AT MOST UPPER TOOLING HOLES.<[01] DAMAGE FOUND AT RH WINGLET UPPER SKIN INTERNAL AREA OUTSIDE OF AAR MIAMI REPAIR CAPABILITIES; WINGLET TO BE REPLACED. INSTALL ACCOMPLISHED ON ROUTINE CARD TTG8Q003GNXX AND NR TTG8Q00KPCV0. INSTALLED NEW RIGHT WINGLET REF B737 AMM 57-21-21-400-801 (PENDING TORQUE); INSTALL AND TESTING FINALIZED ON ROUTINE T/C TTG8Q003GNXX.;[02] VERIFIED ALL STEPS
